# SDR ASAA0110629

- Difficulty date: October 24, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAI - DURING LINE CHECK, FOUND FLOOR TRACK LIGHTING INOPERATIVE AT ROWS 2-3.  REMOVED AND REPLACED BATTERY PACK, OPERATIONAL CHECKS NORMAL.  (M)
